Bu-гамильтоновы и Гамильтона-допустимые уравнения в механике бесконечномерных систем

Исследованы Bu-гамильтоновы и Гамильтона-допустимые уравнения.

BU-HAMILTONIAN AND HAMILTONIAN-ADMISSIBLE EQUATIONS IN THE MECHANICS OF INFINITE-DIMENSIONAL SYSTEMS

Bu-Hamiltonian and Hamiltonian-admissible equations are investigated.

Editors
-
Publisher
РУДН
Number of issue
-
Language
Russian
Pages
233-235
Status
Published
Department
-
Link
-
DOI
-
Number
-
Volume
-
Year
2016
Organizations
  • 1 Peoples Friendship University of Russia
Keywords
bu-гамильтоновы уравнения; bu-hamiltonian equations; ГАМИЛЬТОНА-ДОПУСТИМЫЕ УРАВНЕНИЯ; ГАМИЛЬТОНОВ ОПЕРАТОР; hamiltonian operator; hamiltonian-admissible equations
Date of creation
30.10.2018
Date of change
19.04.2019
Short link
https://repository.rudn.ru/en/records/article/record/29745/